advertisement
Question
Posted by: Tayla | 2008/07/29

Mirena

Hi, I have had the mirena inserted about +-21 months ago and am having endless problems, I seem to bleed after intercourse but its blood with mucous type and then I have a brownish strand-like discharge, please tell me what to do is this a menses,is it normal . what is happening

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular spotting is one of the side effects of the Mirena. If you only have it after intercourse though, you should have a pap smear.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement